# SDR CALA2024082602270

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8334U28
- Condition: Cracked
- Location: Str 12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 12R INTERCOSTAL CRACKED O/B RADIUS.  REMOVED AND REPLACED THE INTERCOASTAL BS 681 STR 12R IAW SRM 51-40-02 AND B757-200 SRM 51-40-05.
